# SDR C2XA01CL131

- Difficulty date: June 5, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Part number: 1143640681
- Part serial: 664D96
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 4355 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED PCB A316.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS TEST FLOWN AND NO DISCREPANCY WAS NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
